robinchristine (robinchristine) wrote in vaginapagina,
robinchristine
robinchristine
vaginapagina

  • Mood:

Losing weight instead of gaining it on the Depo shot

Hi everyone!



At my last appointment at the health department to get my pills refilled, they told me I'd have to use Depo or the mini pill because of my BMI. I was 5'2" and 200 lbs. I picked the shot because of the short window that you can take the pill in.

The Dr explained that I may gain weight on the shot, or rarely, loose weight. Well, It's been three days shy of a month and I've lost 10 lbs! She said that if I lost weight, then my body was retaining weight because of the estrogen in my Lutera pills. I wasn't sure if I'd like the shot at first, but losing weight is a good thing. I'm hoping that I can keep it off instead of gaining it back. What are the chances I'll just gain it back after a while on the shot?

Also, I'm concerned about the bone density loss side effect. I'm taking calcium suppliments twice a day (500 IU of vitamin D and 630 MG of calcium total for both doses). Should I up this? I really don't want this to affect my bones. My grandmother has osteoporosis, and my mom at age 48 found out she had osteopenia.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments